Alert archive / Texas / Freeze Watches in 2021

Freeze Watch 3, NWS Midland/Odessa, TX

October 26, 2021Brewster County, Jeff Davis County, Presidio County, Texas

NWS Midland/Odessa, TX issued this freeze watch at Oct 26, 2021, 2:46 PM CDT for Brewster County, Jeff Davis County, Presidio County, Texas. It took effect at Oct 28, 2021, 4:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 26, 2021, 2:46 PM CDT (19:46 UTC)
In effect from
Oct 28, 2021, 4:00 AM CDT
Expired
Oct 27, 2021, 5:32 AM CDT
In force
Issued by
NWS Midland/Odessa, TX

Counties Brewster County, TX, Jeff Davis County, TX, Presidio County, TX

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-449 J/kg
Mixed-layer LCL
1923 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WWUS74 KMAF 261946
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
246 PM CDT Tue Oct 26 2021

NMZ028-TXZ272-273-270900-
/O.NEW.KMAF.WI.Y.0020.211027T1500Z-211027T2200Z/
/O.EXT.KMAF.HW.W.0038.000000T0000Z-211027T0800Z/
Eddy County Plains-Van Horn and Highway 54 Corridor-
Eastern Culberson County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
and Van Horn
246 PM CDT Tue Oct 26 2021 /146 PM MDT Tue Oct 26 2021/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM CDT /2 AM MDT/
WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 5 PM CDT
/4 PM MDT/ WEDNESDAY...

* WHAT...For the High Wind Warning, west winds 30 to 40 mph with
  gusts up to 60 mph. For the Wind Advisory, west winds 25 to 35 
  mph with gusts up to 45 mph expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Van Horn 
  and Highway 54 Corridor, and Eastern Culberson County.

* WHEN...For the High Wind Warning, until 3 AM CDT /2 AM MDT/ 
  Wednesday. For the Wind Advisory, from 10 AM CDT /9 AM MDT/ to 
  5 PM CDT /4 PM MDT/ Wednesday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ027-TXZ270-271-270800-
/O.EXT.KMAF.HW.W.0038.000000T0000Z-211027T0800Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
146 PM MDT Tue Oct 26 2021

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM MDT WEDNESDAY...

* WHAT...West winds 35 to 50 mph with gusts up to 70 mph 
  expected in the mountains. West winds 30 to 40 mph with gusts 
  to 60 mph expected in the plains.

* WHERE...Guadalupe and Delaware Mountains, Eastern Culberson, 
  Van Horn and Highway 54 Corridor, and Eddy County Plains.

* WHEN...Until 2 AM MDT Wednesday.

* IMPACTS...Travel will be difficult, especially for high profile
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ277-270900-
/O.NEW.KMAF.WI.Y.0020.211027T1500Z-211027T2200Z/
/O.NEW.KMAF.FZ.A.0003.211028T0900Z-211028T1400Z/
/O.EXT.KMAF.WI.Y.0019.000000T0000Z-211027T0800Z/
Davis Mountains-
Including the city of Fort Davis
246 PM CDT Tue Oct 26 2021

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

* WHAT...For both Wind Advisories, west winds 25 to 35 mph with 
  gusts up to 45 mph expected. For the Freeze Watch, sub-freezing 
  temperatures as low as 30 possible.

* WHERE...Davis Mountains.

* WHEN...The first Wind Advisory in effect until 3 AM CDT
  Wednesday, the second wind advisory in effect from 10 AM to 5 PM
  CDT Wednesday. For the Freeze Watch, from late Wednesday night 
  through Thursday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Frost and freeze conditions could
  kill crops, other sensitive vegetation and possibly damage
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

TXZ276-270900-
/O.NEW.KMAF.WI.Y.0020.211027T1500Z-211027T2200Z/
/O.NEW.KMAF.FZ.A.0003.211028T0900Z-211028T1400Z/
Marfa Plateau-
Including the city of Marfa
246 PM CDT Tue Oct 26 2021

...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

* WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts
  up to 45 mph expected. For the Freeze Watch, sub-freezing
  temperatures as low as 30 possible.

* WHERE...Marfa Plateau.

* WHEN...For the Wind Advisory, from 10 AM to 5 PM CDT 
  Wednesday. For the Freeze Watch, from late Wednesday night 
  through Thursday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Frost and freeze conditions could
  kill crops, other sensitive vegetation and possibly damage
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ029-033-034-TXZ059-274-278-270900-
/O.NEW.KMAF.WI.Y.0020.211027T1500Z-211027T2200Z/
/O.EXT.KMAF.WI.Y.0019.000000T0000Z-211027T0800Z/
Northern Lea County-Central Lea County-Southern Lea County-Loving-
Reeves County Plains-Davis Mountains Foothills-
Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, 
Mentone, Pecos, and Alpine
246 PM CDT Tue Oct 26 2021 /146 PM MDT Tue Oct 26 2021/

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CDT /2 AM MDT/
WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 5 PM CDT
/4 PM MDT/ WEDNESDAY...

* WHAT...For both wind advisories, west winds 25 to 35 mph with
  gusts up to 45 mph expected. 

* WHERE...In New Mexico, Northern Lea, Central Lea and Southern 
  Lea Counties. In Texas, Loving County, and Reeves County 
  Plains and Davis Mountains Foothills.

* WHEN...For the first Wind Advisory, until 3 AM CDT /2 AM MDT/ 
  Wednesday. For the second Wind Advisory, from 10 AM CDT /9 AM 
  MDT/ to 5 PM CDT /4 PM MDT/ Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ045>048-050>053-060>063-067>070-075-082-275-279>282-270900-
/O.NEW.KMAF.WI.Y.0020.211027T1500Z-211027T2200Z/
Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-
Terrell-Chinati Mountains-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
Including the cities of Seminole, Lamesa, Gail, Snyder, Andrews, 
Stanton, Big Spring, Colorado City, Kermit, Odessa, Midland, 
Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, 
Fort Stockton, Dryden, Sanderson, Big Bend NP, Panther Junction, 
Marathon, Chisos Basin, Presidio, Lajitas, and Castolon
246 PM CDT Tue Oct 26 2021

...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM CDT WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Most of southwest and western Texas.

* WHEN...From 10 AM to 5 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
1 follow-up statement
597 
WWUS74 KMAF 271032
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
532 AM CDT Wed Oct 27 2021

TXZ276-277-272245-
/O.UPG.KMAF.FZ.A.0003.211028T0900Z-211028T1400Z/
/O.NEW.KMAF.FZ.W.0003.211028T0900Z-211028T1400Z/
/O.CON.KMAF.WI.Y.0020.211027T1500Z-211027T2200Z/
Marfa Plateau-Davis Mountains-
Including the cities of Marfa and Fort Davis
532 AM CDT Wed Oct 27 2021

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CDT THIS AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 30 expected. For the Wind Advisory, west winds 25 to 30 mph 
  with gusts up to 45 mph expected.

* WHERE...Marfa Plateau, and Davis Mountains.

* WHEN...For the Freeze Warning, from 4 AM to 9 AM CDT Thursday. 
  For the Wind Advisory, from 10 AM this morning to 5 PM CDT 
  this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
272>275-278>282-272200-
/O.CON.KMAF.WI.Y.0020.211027T1500Z-211027T2200Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Gaines-Dawson-Borden-Scurry-Andrews-Martin-
Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-
Upton-Reagan-Pecos-Terrell-Van Horn and Highway 54 Corridor-
Eastern Culberson County-Reeves County Plains-Chinati Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, 
Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, 
Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, 
Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Van Horn, 
Pecos, Alpine, Big Bend NP, Panther Junction, Marathon, 
Chisos Basin, Presidio, Lajitas, and Castolon
532 AM CDT Wed Oct 27 2021 /432 AM MDT Wed Oct 27 2021/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 5 PM CDT /4 PM MDT/ THIS AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 10 AM CDT /9 AM MDT/ this morning to 5 PM CDT /4 
  PM MDT/ this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this freeze watch went out at Oct 26, 2:40 PM CDT, 6 minutes earlier.

Area forecast discussion, Oct 26, 2:40 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
240 PM CDT Tue Oct 26 2021

...New SHORT TERM, LONG TERM...

.AVIATION...
(18Z TAFS)
Issued at 1249 PM CDT Tue Oct 26 2021

Windy conditions are expected this afternoon at all TAF sites
with sustained speeds up to 20-25 kts. CNM should see the highest
winds with occasional gusts over 40 kts possible. BLDU is also
anticipated, although will keep visbys VFR for now. Winds will
gradually shift out of the WNW after 27/00Z as a Pacific front
passes through the region. Winds will continue to be elevated and
gusty overnight into early tomorrow.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 237 PM CDT Tue Oct 26 2021

The next 24 hrs will include an active period of weather across our
region. The main impacts will be strong winds accompanied by blowing
dust and a brief bout of severe weather possible this evening. A
high amplitude 500 hpa trof will continue to progress ewd into
central plains today. In response, the 700-500 hpa gradient will
gradually tighten over the far W CWA this afternoon. We have already
seen high winds across the Guadalupe and Delaware Mountains and very
windy conditions across the adjacent plains in Eddy and Culberson
Counties. A Wind Advisory also remains in effect for Lea County, the
upper Trans Pecos, and Davis Mountains where sustained speeds over
30 mph are anticipated. Blowing dust could reduce visibility and
impact travel in the aforementioned areas. Throughout this
afternoon, a dryline will mix ewd into the far eastern Permian
Basin. Meanwhile, a Pacific front assocd with the passing trof axis
will collide with the dryline around or just after sunset. Forcing
assocd with the Pacific front will help generate a line of showers
and thunderstorms. However, models have continued to trend further
east with convective initiation and storms are expected to quickly
move out of the CWA before midnight. The best opportunity for
severe weather will be from a Snyder to Big Lake line where
surface based CAPE will increase to near 1500 J/kg and bulk shear
values up to 40 kts will be present. Large hail and damaging winds
will be the main threats with a conditional isolated tornado
threat mostly over the Concho Valley as the line of storms moves
off the the east. Temperatures will cool down to the upper 40s to
lower 50s tomorrow morning as dry air filters into the area.

Another windy day is anticipated tomorrow as the trailing 850-700
hpa jet assocd with the departing upper trough grazes the region.
Winds will begin to increase around 15Z with sustained speeds
approaching 25-30 kts by 18Z. Since most of the region will see
close to advisory criteria for a few hrs, we have opted to issue a
blanket Wind Advisory from 15Z-22Z. It is also possible GDP could
reach high wind for a brief period tomorrow, but will let subsequent
shifts update if necessary. Thankfully, temperatures will be much
cooler tomorrow with highs in the upper 60s to low 70s. Winds should
diminish quickly by sunset tomorrow evening and temperatures will
begin to rapidly cool.

&&

.LONG TERM...
(Thursday through  Monday)
Issued at 237 PM CDT Tue Oct 26 2021

After a blustery Wednesday winds will subside heading into the
overnight hours. Surface ridging will lead to clear skies and chilly
conditions by Thursday morning. Most locations will drop into the
40's but freezing temperatures are possible at Tatum and around the
Marfa Plateau. Tatum saw their first freeze about 10 days ago, but
Marfa has yet to see a freeze this season. Have included a Freeze
Watch for Thursday morning for the Marfa Plateau and Davis Mountains
where lows will near 30 degrees. Thursday looks like the pick of the
week with winds generally light out of the north, sunny skies, and
temperatures in the 70's!

Weak upper ridging builds in Friday into the weekend with continued
dry conditions and warming temperatures. Saturday looks like the
warmest day with highs in the 80's areawide. Models continue to
suggest a weak cold front could make it into the area Sunday, but
for now temperatures look to stay above normal. Halloween evening
looks pleasant with clear skies, light winds, and temperatures
falling into the 70's.

The upper pattern begins to change next week suggesting big changes
may be headed our way (finally!). An upper trough will bring cold,
Arctic air into the CONUS early next week while troughing also
develops to our west. Details with this front will be worked out as
it gets closer, but we could see our first real taste of fall! Along
with the colder temperatures we could even see some much needed
precipitation. You will definitely want to stay tuned!

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               54  73  46  73 /  20   0   0   0
Carlsbad                 47  73  41  70 /   0   0   0   0
Dryden                   59  77  52  77 /  10   0   0   0
Fort Stockton            54  73  44  73 /   0   0   0   0
Guadalupe Pass           44  63  43  64 /   0   0   0   0
Hobbs                    47  70  38  70 /   0   0   0   0
Marfa                    41  66  32  70 /   0   0   0   0
Midland Intl Airport     53  73  44  72 /  10   0   0   0
Odessa                   53  73  45  73 /  10   0   0   0
Wink                     50  75  42  73 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory from 10 AM to 5 PM CDT Wednesday for Andrews-
     Borden-Central Brewster County-Chinati Mountains-Chisos
     Basin-Crane-Davis Mountains-Davis Mountains Foothills-
     Dawson-Eastern Culberson County-Ector-Gaines-Glasscock-
     Howard-Loving-Lower Brewster County-Marfa Plateau-Martin-
     Midland-Mitchell-Pecos-Presidio Valley-Reagan-Reeves County
     Plains-Scurry-Terrell-Upton-Van Horn and Highway 54
     Corridor-Ward-Winkler.

     High Wind Warning until 3 AM CDT /2 AM MDT/ Wednesday for
     Eastern Culberson County-Guadalupe Mountains Above 7000
     Feet-Guadalupe and Delaware Mountains-Van Horn and Highway
     54 Corridor.

     Wind Advisory until 3 AM CDT Wednesday for Davis Mountains-Davis
     Mountains Foothills-Loving-Reeves County Plains.

     Freeze Watch from late Wednesday night through Thursday morning
     for Davis Mountains-Marfa Plateau.

NM...Wind Advisory from 9 AM to 4 PM MDT Wednesday for Central Lea
     County-Eddy County Plains-Northern Lea County-Southern Lea
     County.

     High Wind Warning until 2 AM MDT Wednesday for Eddy County
     Plains-Guadalupe Mountains of Eddy County.

     Wind Advisory until 2 AM MDT Wednesday for Central Lea County-
     Northern Lea County-Southern Lea County.

&&

SHORT TERM...24
LONG TERM....29
AVIATION...24
Hazardous weather outlook, Oct 26, 2:46 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
246 PM CDT Tue Oct 26 2021

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-272000-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
246 PM CDT Tue Oct 26 2021 /146 PM MDT Tue Oct 26 2021/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

A High Wind Warning is in effect through early Wednesday morning for
the Guadalupe and Delaware Mountains, Eddy County Plains, Van Horn
and Highway 54 Corridor, and eastern Culberson County.

A Wind Advisory is in effect through early Wednesday morning for Lea
county in New Mexico, and Loving and Reeves counties in West Texas,
as well as the Davis Mountains and surrounding foothills.

There is a slight risk of severe thunderstorms this afternoon and
night over the far eastern Permian Basin. Any severe storms that do
develop will be accompanied by large hail, damaging winds, and an
isolated tornado.

Elevated Fire Weather conditions will continue across Southeast New
Mexico and the higher terrain of West Texas Today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Elevated Fire Weather conditions may be possible across Southeast
New Mexico and the higher terrain of West Texas Wednesday afternoon.

A Wind Advisory is in effect for the entire area minus the Guadalupe
and Delaware Mountains for Wednesday. Blowing dust is also likely
across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:46 PM CDTWind AdvisoryMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more26 hr

Nearby

Freeze Watches in Texas, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.